# SDR NACA20130426006

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DICOVERED DAMAGE TO THE FUSELAGE SKIN BETWEEN STATION 8610 AND 887.  DAMAGE TO THE SKIN WAS ACCOMPLISHED IAW BOEING 737-300 SRM 53-60-01 REPAIR NUMBER 9 AS STATED PER SB 737-53A 1266.  MODIFICATION TO THE DORSAL FIN CAP WAS ALSO ACCOMPLISHED IAW SB 737-53A- 1266 PART 4
